# SDR 99ZZZX3655

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9476X
- Make and model: Cessna 182R
- Aircraft serial: 18268536
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Cracking
- Location: Inst Vacuum Sys
- Part time: 2,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BEGAN TO LOSE VACUUM ON INSTRUMENT AIR SYSTEM.  FOUND A POSSIBLE LINE CRACK ON THE OUTSIDE FROM AGE.  AFTER REMOVING THAT LINE AND OTHER LINES ALSO CONNECTED TO THE INSTRUMENTS, FOUND THAT NOT ONLY THE OUTSIDE OF THE LINE WAS CRACKED, BUT THE INSIDE LINER (RED) WAS CRUMBLING FROM AGE AND PARTICLES WERE FOUND IN SOME OF THE INSTRUMENT SCREENS.  THESE LINES WERE ORIG EQUIP LINES INSTALLED WHEN ACFT WAS BUILT.  ALL OF THE LINES INSTALLED WITH IMPERIAL EASTMAN HYTRON REDI-SEAL 04A HOSE HAD TO BE REPLACED AND THE INSTRUMENTS HAD TO BE REMOVED AND CHECKED FOR CONTAMINATES BEFORE RETURNING TO SERVICE.  3 OF 12 ACFT SUBMITTER OPERATES HAD IDENTICAL PROBLEM, 1 C-182 AND 2 C-172'S MFG 1985/1986.
